Alert archive / Arizona / Wind Advisories in 2016
Wind Advisory 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 27, 2016, 2:57 PM MST for 4 counties in Arizona. It took effect at Mar 28, 2016, 11:00 AM MST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 2:57 PM MST (21:57 UTC)
- In effect from
- Mar 28, 2016, 11:00 AM MST
- Expired
- Mar 29, 2016, 8:00 PM MST
- In force
- 33 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2927 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
439 WWUS75 KFGZ 272157 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 257 PM MST SUN MAR 27 2016 AZZ004>008-037-038-280600- /O.NEW.KFGZ.WI.Y.0006.160328T1800Z-160329T0900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 257 PM MST SUN MAR 27 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 2 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 2 AM MST TUESDAY. * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN VERY GUSTY INTO MONDAY NIGHT. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 50 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>017-039-040-280600- /O.NEW.KFGZ.WI.Y.0006.160328T1800Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 257 PM MST SUN MAR 27 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 8 PM MST TUESDAY. * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN VERY GUSTY INTO TUESDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 50 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED LOCATIONS. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
8 follow-up statements
714 WWUS75 KFGZ 280529 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1029 PM MST SUN MAR 27 2016 AZZ004>008-037-038-281400- /O.CON.KFGZ.WI.Y.0006.160328T1800Z-160329T0900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1029 PM MST SUN MAR 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 2 AM MST TUESDAY... * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN VERY GUSTY INTO MONDAY NIGHT. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 55 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED LOCATIONS. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>017-039-040-281400- /O.CON.KFGZ.WI.Y.0006.160328T1800Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1029 PM MST SUN MAR 27 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 8 PM MST TUESDAY... * TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN VERY GUSTY INTO TUESDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 50 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED LOCATIONS. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
322 WWUS75 KFGZ 280938 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 238 AM MST MON MAR 28 2016 AZZ004>008-037-038-290000- /O.CON.KFGZ.WI.Y.0006.160328T1800Z-160329T0900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 238 AM MST MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 AM MST TUESDAY... * TIMING...WINDS WILL INCREASE LATE THIS MORNING AND REMAIN VERY GUSTY INTO TONIGHT. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 55 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>017-039-040-290000- /O.CON.KFGZ.WI.Y.0006.160328T1800Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 238 AM MST MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST TUESDAY... * TIMING...WINDS WILL INCREASE LATE THIS MORNING AND REMAIN VERY GUSTY INTO TUESDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 50 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
062 WWUS75 KFGZ 282225 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 325 PM MST MON MAR 28 2016 AZZ004>008-037-038-290645- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160329T0900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 325 PM MST MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST TUESDAY... * TIMING...EXPECT STRONG GUSTY WINDS THROUGH THE OVERNIGHT HOURS. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 55 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>017-039-040-290645- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 325 PM MST MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST TUESDAY... * TIMING...STRONG GUSTY WINDS WILL CONTINUE ACROSS NORTHEASTERN ARIZONA THROUGH TUESDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 55 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ RB
858 WWUS75 KFGZ 290640 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1140 PM MST MON MAR 28 2016 AZZ004>008-037-038-290900- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160329T0900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 1140 PM MST MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST TUESDAY... * TIMING...EXPECT STRONG GUSTY WINDS INTO THE OVERNIGHT HOURS. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 55 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ009>017-039-040-291500- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 1140 PM MST MON MAR 28 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST TUESDAY... * TIMING...STRONG GUSTY WINDS WILL CONTINUE ACROSS NORTHEASTERN ARIZONA THROUGH TUESDAY. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM 40 TO 55 MPH. * IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
407 WWUS75 KFGZ 290857 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 157 AM MST TUE MAR 29 2016 AZZ004>008-037-038-291000- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-160329T0900Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE... CORDES JUNCTION...BAGDAD...SEDONA 157 AM MST TUE MAR 29 2016 ...WIND ADVISORY WILL EXPIRE AT 2 AM MST EARLY THIS MORNING... A COLD FRONT MOVING INTO WESTERN COCONINO AND YAVAPAI COUNTIES THIS MORNING WILL DECREASE WIND SPEEDS FROM WEST TO EAST FOR THE REMAINDER OF TONIGHT. A FEW WIND GUSTS TO 40 MPH MAY STILL OCCUR THROUGH 3AM MST...BUT MOST OF THE AREA WILL SEE SPEEDS DECREASE TO BELOW ADVISORY CRITERIA FOR THE REST OF THE NIGHT. $$ AZZ009>017-039-040-291700- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 157 AM MST TUE MAR 29 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH MUCH OF TODAY. WINDS WILL SLOWLY DECREASE FROM WEST TO EAST BY LATE AFTERNOON AND EARLY EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...GUSTING FROM 40 TO 55 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
152 WWUS75 KFGZ 291504 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 804 AM MST TUE MAR 29 2016 AZZ009>017-039-040-292315- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 804 AM MST TUE MAR 29 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH MUCH OF TODAY. WINDS WILL SLOWLY DECREASE FROM WEST TO EAST BY LATE AFTERNOON AND EARLY EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...GUSTING FROM 40 TO 55 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
522 WWUS75 KFGZ 292113 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 213 PM MST TUE MAR 29 2016 AZZ009-012-015-016-292215- /O.CAN.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M.... TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER... HAPPY JACK...FOREST LAKES 213 PM MST TUE MAR 29 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BEHIND A COLD FRONT THIS AFTERNOON. WINDS WILL REMAIN BREEZY BUT BELOW ADVISORY THRESHOLDS. $$ AZZ010-011-013-014-017-039-040-300300- /O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 213 PM MST TUE MAR 29 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG GUSTY WINDS WILL CONTINUE AHEAD OF A COLD FRONT THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE BEHIND THE FRONT LATE THIS AFTERNOON AND THIS EVENING. * WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...GUSTING FROM 45 TO 55 MPH. * IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
337 WWUS75 KFGZ 300249 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 749 PM MST TUE MAR 29 2016 AZZ010-011-013-014-017-039-040-300400- /O.EXP.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 749 PM MST TUE MAR 29 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS...AND THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. $$ KD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 27, 9:50 AM MST, 5 hours 7 minutes earlier.
Area forecast discussion, Mar 27, 9:50 AM MST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 950 AM MST SUN MAR 27 2016 .SYNOPSIS...MOSTLY SUNNY SKIES AND WARMER CONDITIONS ARE EXPECTED TODAY. A COLD AND WINDY STORM SYSTEM WILL ARRIVE MONDAY AND TUESDAY. THIS STORM WILL ALSO BRING A CHANCE OF RAIN AND SNOW SHOWERS TO THE AREA MONDAY NIGHT AND TUESDAY. SLIGHTLY WARMER CONDITIONS ARRIVE WEDNESDAY...BUT THE CHANCE FOR SHOWERS WILL PERSIST THROUGH FRIDAY. && .DISCUSSION... MILD CONDITIONS WITH SOUTHWESTERLY BREEZES WILL GRACE NORTHERN ARIZONA TODAY. MAIN FOCUS WITH AFTERNOON PACKAGE WILL BE THE MUCH STRONGER WINDS MONDAY AND TUESDAY...AND ANY ASSOCIATED HEADLINE PRODUCTS THAT MAY BECOME NECESSARY. && .PREV DISCUSSION /450 AM MST/...A LOW AMPLITUDE S/WV RIDGE WILL MOVE THROUGH THE STATE TODAY...BRINGING A MODEST WARMING TREND TO THE AREA. AFTERNOON WINDS WILL SWITCH TO THE SOUTHWEST...IN RESPONSE TO A MUCH STRONGER TROUGH JUST NOW ENTERING THE FAR NORTHWESTERN GREAT BASIN. THIS TROUGH WILL DEEPEN AND MOVE SLOWLY SOUTH THROUGH THE GREAT BASIN MONDAY AND TUESDAY. SOUTHWEST WINDS WILL INCREASE FURTHER ON MONDAY AND A WIND ADVISORY MAY BE NEEDED. A COLD FRONT WILL MOVE THROUGH THE AREA MONDAY NIGHT AND TUESDAY. MOISTURE WILL BE LIMITED ALONG THE FRONT...BUT VERY COLD AIR AND DECENT HGHT FALLS WILL WRING OUT SOME SHOWERS OVER THE HIGHER TERRAIN AND ALONG THE UTAH BORDER. WINDS WILL DECREASE FROM WEST TO EAST ON TUESDAY...ALONG WITH A DIRECTION SWITCH TO THE WEST AND EVENTUALLY NORTH...BY WEDNESDAY. BELOW AVERAGE HGHTS AND CYCLONIC FLOW WILL PERSIST OVER THE REGION THROUGH THE END OF THE WEEK. AFTERNOON CONVECTIVE SHOWER ACTIVITY IS POSSIBLE IN THIS PATTERN...ESPECIALLY OVER HIGHER TERRAIN. HIGH PRESSURE WILL RETURN FOR NEXT WEEKEND. && .AVIATION....FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. GUSTY WINDS WILL DEVELOP BY LATE MORNING AT MOST LOCATIONS BEFORE DECREASING AROUND SUNSET. HIGH CLOUDS WILL INCREASE THROUGH THE DAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...KD/PETERSON AVIATION...SUK FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 27, 5:56 AM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 556 AM MST SUN MAR 27 2016 AZZ004>018-037>040-280530- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 556 AM MST SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT SLIGHTLY WARMER CONDITIONS TODAY AS A WEAK RIDGE MOVES ACROSS THE STATE. SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MUCH COLDER AND STRONGER SYSTEM ARRIVES ON MONDAY. SOUTHWEST WINDS WILL INCREASE FURTHER...WITH GUSTS FROM 30 TO 50 MPH ALONG AND NORTH OF THE MOGOLLON RIM BY MONDAY AFTERNOON. A COLD FRONT WILL MOVE THROUGH CENTRAL AND NORTHERN ARIZONA MONDAY NIGHT AND TUESDAY. SCATTERED RAIN AND SNOW SHOWERS WILL DEVELOP ALONG THIS FRONT...ESPECIALLY NEAR THE UTAH BORDER. MUCH COLDER TEMPERATURES WILL TRAIL THE FRONT...WITH TEMPERATURES ON TUESDAY DROPPING 10-15 DEGREES FROM MONDAY. GUSTY WINDS WILL CONTINUE ON TUESDAY...BUT THE HIGHER SPEEDS WILL SHIFT EASTWARD THROUGH THE DAY. COOLER AND UNSETTLED CONDITIONS WILL THEN PERSIST THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.